# SDR CALA9601215

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR TRACK LIGHTING AT FIRST FOUR SEATS ON LT SIDE OF AIRCRAFT INOPERATIVE DURING A SERVICE CHECK.  MAINTENANCE FOUND WIRE SHORTED TO AIRFRAME AT FORWARD COAT CLOSET.  THE WIRE WAS REPAIRED AND OPERATION OF THE FLOOR TRACK LIGHTING CHECKED GOOD.
